MathSciNet Relay Station
MathSciNet bibliographic data
MR2247832 60J60 (60J80)
Dawson, D. A.; Perkins, E. A. On the uniqueness problem for catalytic branching networks and other singular diffusions. Illinois J. Math. 50 (2006), no. 1-4, 323–383. ISBN: 0-9746986-1-X
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement